# SDR NSVA20070218

- Difficulty date: August 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 27,806 hours, 31,407 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: EQ23
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI INTERMITTENT HYDRAULIC PUMP OPERATION IN AUTO OVERRIDE.  REMOVED AND REPLACED HYDRAULIC MOTOR DRIVEN PUMP IAW AMM 29-10-10-4.  OPS AND LEAKAGE CHECK GOOD IAW AMM 29-10-10-5 PN, ON/OFF 40185-02 SN ON EQ21 OFF EQ23.
